# SDR DHL2008749016

- Difficulty date: January 25, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 1 ENGINE NOSE COWL EXTERIOR SURFACE AT 9 O'CLOCK AFT TRAILING EDGE IS BENT OUT AND 1" CRACK.  CUT OUT DAMAGE AREA DIMENSION 2" BY .75" IAW SRM 51-10-1.  FABRICATED NEW DOUBLER REPAIR IAW SRM 51-30-5 AND 54-30-2 FIG 1.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 54-30-3 FIG 8 AND 51-30-2 ON NR 1 ENGINE NOSE COWL EXTERIOR SKIN TRAILING EDGE 9 O'CLOCK POSITION.
